International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 449-456
-asymptotic expansion of distributions
Institute of Mathematics, University of Novi Sad, Serbia and Montenegro
Received 2 December 1986; Revised 28 April 1987
Copyright © 1988 Bogoljub Stanković. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper contains first a definition of the asymptotic expansion at infinity of distributions belonging to , named -asymptotic expansion, as also its properties and application to partial differential equations.